You are here

Volume 12, No. 1 (2018)

J. Tariboon, S.K. Ntouyas
INITIAL AND BOUNDARY VALUE PROBLEMS VIA EXPONENTIAL FRACTIONAL CALCULUS
doi: 10.12732/iejpam.v12i1.1
     
S. Sekar, G. Mayelvaganan
STABILITY OF FUNCTIONAL EQUATION IN NON-ARCHIMEDEAN SPACES
doi: 10.12732/iejpam.v12i1.2
     
D. O’Regan
LEFSCHETZ COINCIDENCE AND FIXED POINT THEORY FOR MORPHISMS ON HAUSDORFF TOPOLOGICAL SPACES
doi: 10.12732/iejpam.v12i1.3
     
N. Pavlov, G. Spasov, A. Rahnev, N. Kyurkchiev
A NEW CLASS OF GOMPERTZ--TYPE SOFTWARE RELIABILITY MODELS
doi: 10.12732/iejpam.v12i1.4
     
Li Zu, Daqing Jiang, Donal O’Regan
A NOTE ON STATIONARY DISTRIBUTIONS OF A STOCHASTIC COMPETITION SYSTEM
doi: 10.12732/iejpam.v12i1.5
     
Hideaki Takagi
DISTRIBUTION OF THE WAITING AND SERVICE TIME IN AN M/M/m PREEMPTIVE-RESUME PRIORITY QUEUE WITH IMPATIENT CUSTOMERS
doi: 10.12732/iejpam.v12i1.6
     
Naoya Suzuki
ON SOME COCYCLES WHICH REPRESENT THE DIXMIER-DOUADY CLASS IN SIMPLICIAL DE RHAM COMPLEXES
doi: 10.12732/iejpam.v12i1.7
     
Olga Rahneva, Hristo Kiskinov, Ivan Dimitrov, Viktor Matanski
APPLICATION OF A WEIBULL CUMULATIVE DISTRIBUTION FUNCTION BASED ON m EXISTING ONES TO POPULATION DYNAMICS
doi: 10.12732/iejpam.v12i1.8
     
P. Jisna, Raji Pilakkat
NEIGHBORHOOD SIGMA ALGEBRA OF GRAPH PRODUCTS
doi: 10.12732/iejpam.v12i1.9
     
Md Shafiqul Islam
A PIECEWISE QUADRATIC GALERKIN PROJECTION METHOD FOR POSITION DEPENDENT RANDOM MAPS
doi: 10.12732/iejpam.v12i1.10
     
C. Jayasekaran, M. Jaslin Melbha
SOME MORE RESULTS ON ONE MODULO THREE ROOT SQUARE MEAN GRAPHS
doi: 10.12732/iejpam.v12i1.11